MathSciNet Relay Station
MathSciNet bibliographic data
MR2920694 54H25 (47H10)
Akkouchi, Mohamed A common fixed point theorem for expansive mappings under strict implicit conditions on b-metric spaces. Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math. 50 (2011), no. 1, 5–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement